| Catalog Number |
101/870/085CZ |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Referencing fda case (b)(4).Previous report (3012307300-2025-11210) received a false successful ack3 and we were advised to resubmit this initial emdr.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that a rupture of the cuff was observed following insertion of the trach tube.The outcome of the event was resolved by replacement.There was patient involvement, no injury was reported.
Additional Manufacturer Narrative
H3 and h6 codes - updated.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.